Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Analytic solutions for polynomial-like iterative equations with variable coefficients

Volume 83 / 2004

Bing Xu Annales Polonici Mathematici 83 (2004), 193-200 MSC: 39B12, 37E05. DOI: 10.4064/ap83-3-1

Abstract

Analytic solutions of polynomial-like iterative functional equations with variable coefficients are discussed in the complex field by reducing to an auxiliary equation and by applying known results for systems of nonlinear functional equations of finite orders.

Authors

  • Bing XuDepartment of Mathematics
    Sichuan University
    Chengdu, Sichuan 610064, P.R. China
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image